# SDR FDEA201308021750

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,892 hours, 13,250 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 SLAT SYSTEMS FAULTED ON APPROACH.  COMPLIED WITH PHASE 1, NO HELP.  COMPLIED WITH ECAM AND QRH.  ON CONFIGURING FOR LANDING IAW QRH SLAT EXTENDED NORMALLY.  SFCC 1 & 2 FAULT INDICATES SLAT 01111 SLAT BINDING IAW TSM 27-80-02, FIG 101.  FOUND LT L/E TORQUE LIMITER TRIPPED.  FOUND TORQUE LIMITERS ACTIVATED ON JACKSCREWS 1, 3 AND 6 LT WING IAW AMM 12-12-27-00 AND 12-13-27-00.  DRAIN FLUID AND LUBED BALL NUT ON JACKSCREWS 1, 3, 6.   FOUND EVIDENCE OF WATER DURING BALL NUT LUBE ON JACKSCREW NR 1, AND FLUID CONTAMINATION ON JACKSCREW NR 3.  LUBE REMAINING JACKSCREWS AS A PRECAUTION.  NO DEFECTS NOTED ON JACKSCREW CLAW STOPS.  RESET SFCC 1 & 2 WITH ENGINES RUNNING.  CYCLED SLAT/FLAP THROUGH FULL RANGE SEVERAL TIMES ALL INDICATONS NORMAL.
